Alert archive / South Carolina / Flash Flood Watches in 2017
Flash Flood Watch 3, NWS Columbia, SC
NWS Columbia, SC issued this flash flood watch at Apr 23, 2017, 10:59 AM EDT for 5 counties in Georgia; 16 counties in South Carolina. It took effect at Apr 23, 2017, 8:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2017, 10:59 AM EDT (14:59 UTC)
- In effect from
- Apr 23, 2017, 8:00 PM EDT
- Expired
- Apr 25, 2017, 12:00 AM EDT
- In force
- 28 hr
- Issued by
- NWS Columbia, SC
- Flood severity
- None
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
062 WGUS62 KCAE 231459 FFACAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Columbia SC 1059 AM EDT Sun Apr 23 2017 ...Flash Flood Watch in Effect... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 240300- /O.NEW.KCAE.FF.A.0003.170424T0000Z-170425T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield- McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington- Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon- Bamberg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Hephzibah, Waynesboro, Lancaster, Elgin, Lancaster Mill, Cheraw, Pageland, Mccormick, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Edgefield, Johnston, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, Orangeburg, Brookdale, St. Matthews, Manning, Summerton, Bamberg, and Denmark 1059 AM EDT Sun Apr 23 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING... The National Weather Service in Columbia has issued a * Flash Flood Watch for portions of east central Georgia and central South Carolina, including the following areas, in east central Georgia, Burke, Columbia, Lincoln, McDuffie, and Richmond. In central South Carolina, Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon, Edgefield, Fairfield, Kershaw, Lancaster, Lee, Lexington, McCormick, Newberry, Orangeburg, Richland, Saluda, and Sumter. * From 8 PM EDT this evening through Monday evening * Rainfall associated with a developing low pressure system will become widespread and heavy tonight, and persist into early Tuesday. Periods of very heavy rain will contribute to total rainfall of 2 to 4 inches, with isolated higher amounts possible. * Grounds will become saturated as periods of heavy rainfall move across the area. This has the potential to lead to flash flooding, especially in locations with poor drainage such as urban areas or in and around culverts. Excessive roadway ponding is also likely, and at times some roads may become impassable, especially if drainage ditches overflow onto roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
289 WGUS62 KCAE 240012 FFACAE Flood Watch National Weather Service Columbia SC 812 PM EDT Sun Apr 23 2017 ...Flash Flood Watch in Effect... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 241900- /O.CON.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield- McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington- Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon- Bamberg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Hephzibah, Waynesboro, Lancaster, Elgin, Lancaster Mill, Cheraw, Pageland, Mccormick, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Edgefield, Johnston, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, Orangeburg, Brookdale, St. Matthews, Manning, Summerton, Bamberg, and Denmark 812 PM EDT Sun Apr 23 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... The Flash Flood Watch continues for * Portions of east central Georgia and central South Carolina, including the following areas, in east central Georgia, Burke, Columbia, Lincoln, McDuffie, and Richmond. In central South Carolina, Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon, Edgefield, Fairfield, Kershaw, Lancaster, Lee, Lexington, McCormick, Newberry, Orangeburg, Richland, Saluda, and Sumter. * Through Monday evening. * Rainfall associated with a developing low pressure system will become widespread and heavy tonight, and persist through Monday night. Periods of very heavy rain will contribute to total rainfall of 2 to 4 inches, with isolated higher amounts possible. * Grounds will become saturated as periods of heavy rainfall move across the area. This has the potential to lead to flash flooding, especially in locations with poor drainage such as urban areas or in and around culverts. Excessive roadway ponding is also likely, and at times some roads may become impassable, especially if drainage ditches overflow onto roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
686 WGUS62 KCAE 240813 FFACAE Flood Watch National Weather Service Columbia SC 413 AM EDT Mon Apr 24 2017 ...Flash Flood Watch in Effect... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 242030- /O.CON.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield- McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington- Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon- Bamberg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Hephzibah, Waynesboro, Lancaster, Elgin, Lancaster Mill, Cheraw, Pageland, Mccormick, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Edgefield, Johnston, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, Orangeburg, Brookdale, St. Matthews, Manning, Summerton, Bamberg, and Denmark 413 AM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of east central Georgia and central South Carolina, including the following areas, in east central Georgia, Burke, Columbia, Lincoln, McDuffie, and Richmond. In central South Carolina, Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon, Edgefield, Fairfield, Kershaw, Lancaster, Lee, Lexington, McCormick, Newberry, Orangeburg, Richland, Saluda, and Sumter. * Through this evening * Rainfall associated with an upper level low pressure system will persist across the region through tonight. 1 to 3 inches of rain has already fallen and periods of additional heavy rain will contribute to total rainfall of 2 to 5 inches, with isolated higher amounts possible. * Grounds will become saturated as periods of heavy rainfall move across the area. This has the potential to lead to flash flooding, especially in locations with poor drainage such as urban areas or in and around culverts. Excessive roadway ponding is also likely, and at times some roads may become impassable, especially if drainage ditches overflow onto roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
122 WGUS62 KCAE 241729 FFACAE Flood Watch National Weather Service Columbia SC 129 PM EDT Mon Apr 24 2017 GAZ040-063>065-077-SCZ018-025-030-035-041-241830- /O.CAN.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield- Aiken-Barnwell-Bamberg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, North Augusta, Barnwell, Williston, Blackville, Bamberg, and Denmark 129 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Georgia and central South Carolina has been cancelled. $$ SCZ015-016-020>022-026>029-031-036>038-250000- /O.CON.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lancaster-Chesterfield-Newberry-Fairfield-Kershaw-Saluda- Lexington-Richland-Lee-Sumter-Orangeburg-Calhoun-Clarendon- Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw, Pageland, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Columbia, Bishopville, Sumter, Orangeburg, Brookdale, St. Matthews, Manning, and Summerton 129 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... The Flash Flood Watch continues for * A portions of central and northern Midlands in South Carolina. * Until 8 PM EDT this evening * Rainfall associated with an upper level low pressure system will persist across the region through the early portions of tonight. 1 to 3 inches of rain has already fallen and periods of additional heavy rain will contribute to total rainfall of 2 to 5 inches, with isolated higher amounts possible. * Grounds are saturated from previous rainfall across the area. Additional rainfall has the potential to lead to flash flooding, especially in locations with poor drainage such as urban areas or in and around culverts. Excessive roadway ponding is also likely, and at times some roads may become impassable, especially if drainage ditches overflow onto roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
059 WGUS62 KCAE 242333 FFACAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Columbia SC 733 PM EDT Mon Apr 24 2017 ...Flash Flood Watch... .Slow moving low pressure has helped cause heavy rain. Excessive rainfall may occur in slow moving thunderstorms. SCZ015-016-020>022-026>029-031-038-250045- /O.CAN.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lancaster-Chesterfield-Newberry-Fairfield-Kershaw-Saluda- Lexington-Richland-Lee-Sumter-Clarendon- Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw, Pageland, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Columbia, Bishopville, Sumter, Manning, and Summerton 733 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for parts of central South Carolina has been cancelled. The threat of flash flooding has diminished. $$ SCZ036-037-250200- /O.EXT.KCAE.FF.A.0003.000000T0000Z-170425T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orangeburg-Calhoun- Including the cities of Orangeburg, Brookdale, and St. Matthews 733 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... The Flash Flood Watch is now in effect for * A portion of central South Carolina, including the following areas, Calhoun and Orangeburg. * Until 10 PM EDT this evening. * Rainfall mainly associated with an upper-level low pressure system will persist across the region through early tonight. * Grounds are saturated from previous rainfall across the area. Additional rainfall has the potential to lead to flash flooding, especially in locations with poor drainage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Be especially cautious because it is harder to recognize flood danger at night. It takes little water to move a vehicle off the road and into deeper water. && $$
485 WGUS62 KCAE 250145 FFACAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Columbia SC 945 PM EDT Mon Apr 24 2017 ...Flash Flood Watch... .Slow moving low pressure has helped cause heavy rain. Excessive rainfall may occur in slow moving thunderstorms. SCZ036-037-250400- /O.EXT.KCAE.FF.A.0003.000000T0000Z-170425T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orangeburg-Calhoun- Including the cities of Orangeburg, Brookdale, and St. Matthews 945 PM EDT Mon Apr 24 2017 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... The Flash Flood Watch is now in effect for * A portion of central South Carolina, including the following areas, Calhoun and Orangeburg. * Until midnight EDT tonight. * Heavy rainfall mainly associated with an upper-level low pressure system may persist in parts of Orangeburg and Calhoun counties until around midnight. * Grounds are saturated from previous rainfall across the area. Additional rainfall has the potential to lead to flash flooding, especially in locations with poor drainage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Be especially cautious because it is harder to recognize flood danger at night. It takes little water to move a vehicle off the road and into deeper water. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this flash flood watch went out at Apr 23, 6:47 AM EDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 23, 6:47 AM EDT, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Columbia SC 647 AM EDT Sun Apr 23 2017 .SYNOPSIS... An approaching low pressure system will slowly cross the region today through Monday night bringing showers and thunderstorms. Dry weather and above normal temperatures will return by Wednesday as high pressure takes control. && .NEAR TERM /THROUGH TONIGHT/... Early morning analysis reveals a cold front extending from Wilmington to Sumter to Aiken and it has been slowly pushing southward overnight. Water vapor imagery showing a positively tilted upper trough over the Ohio/Mississippi Valley with energy diving into the backside of the trough which will result in the trough cutting off into an closed upper low today. Regional radar showing widespread rain across eastern Tennessee into the NC/GA mountains with more scattered precipitation in the Upstate and pushing into the northern Midlands. Hi-res guidance in reasonable agreement showing the front stalling just south of Columbia with cooler wedge type conditions on the north side while temperatures soar into the 80s in the warm sector. Some convection expected to develop in the vicinity of the warm front with surface heating today as atmosphere becomes moderately unstable and precipitable water values rise to around 1.4 inches. As the closed upper low approaches from the west this evening, strong height falls are expected over the forecast area with diffluent 500mb flow and strong moisture advection associated with a southerly 45 knot 850mb jet. The combination of these elements should support the threat for more widespread convection overspreading the forecast area from west to east this evening and overnight. There is the possibility of isolated supercells tonight with bulk shear around 30 knots and moderate instability with strong mid level cooling. We could see a squall line type feature push across the region during the 03z-09z time frame. A non-zero tornado threat also exists given the increased helicity values in vicinity of the frontal boundary. Precipitable water values peak overnight with anomalously high values close to 1.7 inches and with the slow movement of the convection and orientation which may favor some training there is the threat of heavy rainfall and possible isolated flooding, certainly in the urban areas and other typical low lying locations. SREF and GFS ensemble guidance suggest 48hr mean total rainfall 2-2.5 inches with some higher totals as high as 4 inches possible. Decided on holding off on a flood watch at this time given relatively dry antecedent conditions with little rainfall over the past 1-2 weeks and expected longer duration rainfall event, though there could be intense rain rates in stronger convection. SPC has the area outlooked in a marginal risk for severe weather and WPC has part of the area outlooked in a slight risk of excessive rainfall. Temperatures today will be tricky depending on how far south the front progresses and the amount of cloud clover but certainly expect a strong gradient across the forecast area. Expect highs in the 80s again south of the front, mainly across the CSRA and southern Midlands while north of the boundary temperatures will be in the 60s and 70s due to cool advection and extensive clouds. Overnight lows tonight will remain above normal but will feature a gradient from the mid 50s western Midlands and upper CSRA to mid 60s eastern Midlands. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... The closed upper low to the west will shift eastward across Georgia to off the southeast coast Monday into Monday night bringing the coldest 500mb temperatures (as low as -17C) over the forecast area creating steep lapse rates. Moderate instability is again forecast on Monday and the axis of highest moisture will pivot over the Midlands and keep chances of rain high. Heavy rain will remain a threat across the northern and eastern Midlands with training convection likely. Could see strong storms once again and SPC has the eastern part of the forecast area outlooked in a marginal risk. Temperatures will not be quite as warm on Monday with extensive clouds and rain. The surface low and upper low will lift northeast of the area Monday night and allow for cool advection resulting in overnight lows in the mid 50s. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Generally fair weather and a return to well above normal temperatures expected during the extended forecast period. An upper level ridge will traverse the forecast area on Wednesday with southerly low level flow which will support warm advection. A weakening upper trough lifting northeast from the Mississippi Valley into the Ohio Valley Wednesday night into Thursday will push a weak cold front into the area by Thursday night into Friday morning bringing a low chance for rain. The front will become diffuse Friday into the weekend as the upper ridge builds back over the southeastern states. Temperatures during this period will be well above normal with highs in the mid 80s to around 90 degrees with lows in the 60s. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... A back door front has pushed SW through CAE/CUB, and towards OGB. The front may push a little farther south in the near term, and then is expected to stall then shift back north some as a warm front later today. MVFR CIGs behind the front will affect CAE/CUB/OGB this morning. Any CIG restrictions at CAE/CUB/OGB this morning could improve by afternoon due to diurnal heating and front possibly moving back to the north. However, the front will serve as a focus for scattered diurnal thunderstorms, which could begin developing after 16/17Z. For now, will handle with VCSH/VCTS. Winds and CIGS could be markedly different on either side of the front. Winds will also be subject to affects from any convection. Additional convection is expected to develop to our west ahead of an approaching system, and shift east towards the CSRA, AGS/DNL, by late afternoon, and progress east into the remainder of the forecast area tonight. Due to expectations of increasing coverage, will trend towards predominate shower activity, with tempo +TSRA, during that time. Some of the thunderstorms today and tonight could be severe. EXTENDED AVIATION OUTLOOK...Rain/Showers with CIG/VSBY restrictions Sunday night/Monday, with thunderstorms possible, some possibly severe. CIG restrictions continuing Monday night/Tuesday morning. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Apr 23, 3:37 AM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 337 AM EDT Sun Apr 23 2017 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-240745- Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield- McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington- Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon- Bamberg- 337 AM EDT Sun Apr 23 2017 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and Tonight. There is a marginal risk of severe weather this afternoon and tonight as a cold front pushes into the region. Damaging winds and large hail are the main threats. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated strong storms are expected on Monday with an upper level low moving over the region. Large hail is possible and the primary threat along with slow moving storms which could produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 4:57 PM EDT | Special Weather Statement | CAE | Bamberg | 18 min |
| Apr 23, 5:33 PM EDT | Special Weather Statement | CAE | Orangeburg | 12 min |
| Apr 23, 6:35 PM EDT | Special Weather Statement | CAE | Fairfield | 10 min |
| Apr 23, 7:40 PM EDT | Special Weather Statement | CAE | Richland | 20 min |
Nearby
Flash Flood Watches in South Carolina, 2017Flash Flood Watches in Georgia, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.